Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 82, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 18, 2013, 5:00 PM MDT for Goshen County, Wyoming. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2013, 5:00 PM MDT (23:00 UTC)
- Expired
- Jun 18, 2013, 6:00 PM MDT
- In force
- 60 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Goshen County, WY
The radar
The Cheyenne radar (KCYS), 134 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:17 PM MDT | HAIL 0.25 | 2 W Fort Laramie, WY | ALSO HEAVY RAIN. |
| Jun 18, 5:37 PM MDT | HAIL 1 | Veteran, WY | |
| Jun 18, 5:45 PM MDT | HAIL 0.25 | 4 W Lingle, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
392
WUUS55 KCYS 182300
SVRCYS
WYC015-190000-
/O.NEW.KCYS.SV.W.0082.130618T2300Z-130619T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT TUE JUN 18 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 600 PM MDT
* AT 455 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF GUERNSEY CAMPGROUND TO 10
MILES SOUTHEAST OF GRAYROCKS RESERVOIR...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FORT LARAMIE NATIONAL HISTORIC SITE AROUND 505 PM MDT.
FORT LARAMIE AROUND 510 PM MDT.
VETERAN AROUND 535 PM MDT.
JAY EM AND LINGLE AROUND 540 PM MDT.
YODER AROUND 545 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HWY 85 AT DRY RAWHIDE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4261 10429 4189 10424 4199 10465 4251 10465
TIME...MOT...LOC 2300Z 262DEG 17KT 4240 10459 4204 10458
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
655
WWUS55 KCYS 182321
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT TUE JUN 18 2013
WYC015-190000-
/O.CON.KCYS.SV.W.0082.000000T0000Z-130619T0000Z/
GOSHEN WY-
521 PM MDT TUE JUN 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GOSHEN
COUNTY UNTIL 600 PM MDT...
AT 518 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF JAY EM TO 11 MILES SOUTH OF FORT
LARAMIE NATIONAL HISTORIC SITE...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
VETERAN AROUND 545 PM MDT.
JAY EM AND YODER AROUND 550 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HWY 85 AT DRY RAWHIDE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4198 10458 4253 10459 4261 10429 4189 10424
TIME...MOT...LOC 2321Z 262DEG 17KT 4241 10453 4205 10452
HAIL...1.00IN
WIND...60MPH
$$
RUBIN731
WWUS55 KCYS 182344
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
544 PM MDT TUE JUN 18 2013
WYC015-190000-
/O.CON.KCYS.SV.W.0082.000000T0000Z-130619T0000Z/
GOSHEN WY-
544 PM MDT TUE JUN 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GOSHEN
COUNTY UNTIL 600 PM MDT...
AT 541 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VETERAN...AND
MOVING NORTH AT 30 MPH.
AT 537 PM MDT...THIS STORM PRODUCED ONE INCH DIAMETER HAIL IN
VETERAN.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LINGLE AROUND 600 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4196 10445 4214 10449 4231 10427 4189 10424
TIME...MOT...LOC 2343Z 199DEG 26KT 4200 10433
HAIL...1.00IN
WIND...60MPH
$$
RUBIN186 WWUS55 KCYS 182354 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 554 PM MDT TUE JUN 18 2013 WYC015-190003- /O.EXP.KCYS.SV.W.0082.000000T0000Z-130619T0000Z/ GOSHEN WY- 554 PM MDT TUE JUN 18 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOSHEN COUNTY HAS BEEN REISSUED... ANOTHER SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 645 PM MDT FOR NORTHWESTERN SCOTTS BLUFF COUNTY...SOUTHWESTERN SIOUX COUNTY AND EASTERN GOSHEN COUNTY. LAT...LON 4196 10445 4214 10449 4231 10427 4189 10424 TIME...MOT...LOC 2353Z 199DEG 26KT 4207 10430 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:30 PM MDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 18, 2:30 PM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 230 PM MDT TUE JUN 18 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 230 PM MDT TUE JUN 18 2013 FORECAST CHALLENGES DEAL WITH SEVERE THUNDERSTORM CHANCES TODAY...FOLLOWED BY FIRE WEATHER CONCERNS THROUGH FRIDAY. PLEASE REFER TO FIRE WEATHER SECTION BELOW FOR FIRE WEATHER DETAILS. CURRENTLY...CONVECTION BEGINNING TO DEVELOP OUT WEST OF THE LARAMIE RANGE. LATEST WATER VAPOR IMAGERY SHOWING A SUBTLE SHORTWAVE MOVING INTO SOUTHWESTERN WYOMING THIS AFTERNOON...WHICH IS MOST LIKELY AIDING IN EARLIER DEVELOPMENT OF TSTMS OUT WEST. A PRETTY MOIST ATMOSPHERE IN PLACE EAST OF THE LARAMIE RANGE WITH DEWPOINTS IN THE UPPER 40S JUST EAST OF THE LARAMIE RANGE HERE AT CHEYENNE. FURTHER EAST IN THE PANHANDLE...LOW TO MID 50 TDS ARE BEING REPORTED. LATEST SPC MESOANALYSIS SHOWING CAPES OVER EXTREME SOUTHEASTERN WYOMING AND SOUTHERN PANHANDLE AROUND 600-1000 J/KG AND CONVECTIVE INHIBITION AT ZERO. STILL CAPPED SOME OVER THE NORTHERN PANHANDLE AND NIOBRARA COUNTIES WITH ROUGHLY 50-75 J/KG...BUT THIS SHOULD ERODE AWAY AS TEMPERATURES CONTINUE TO CLIMB THIS AFTERNOON. THINKING A REPEAT OF YESTERDAY CONVECTION WISE...THOUGH COULD BE MORE WIDESPREAD WITH THE ASSISTANCE OF THAT LITTLE SHORTWAVE MOVING THROUGH THE AREA. SEVERE THUNDERSTORMS SHOULD MOVE OFF THE LARAMIE RANGE INTO THE BETTER ENVIRONMENT TO PRODUCE LARGE HAIL AND DAMAGING WINDS. SHORTWAVE COMES THROUGH EASTERN WYOMING BY 00Z THIS AFTERNOON. LATEST HRRR COMPOSITE REFLECTIVITY SHOWING INDIVIDUAL CELLS DEVELOPING OVER THE LARAMIE RANGE...THEN CONGEALING INTO A LINE NEAR THE WYOMING/NEBRASKA BORDER AFTER 00Z. THUNDERSTORMS LOOK TO COME TO AN END MID EVENING AS THE SHORTWAVE MOVES EAST INTO WESTERN NEBRASKA AFTER 03Z OR SO. UPPER RIDGE AXIS SHIFTS EAST AS WELL...WITH WEST TO SOUTHWEST WINDS RETURNING TO CARBON AND ALBANY COUNTIES AFTER MIDNIGHT. WEDNESDAY LOOKS LIKE A VERY DRY AND WINDY DAY AS 700MB WINDS INCREASE SIGNIFICANTLY. GFS SHOWING THESE WINDS CLIMBING TO NEAR 40KTS WEST OF THE LARAMIE RANGE. GOOD MID LEVEL WARMING AS WELL WITH 700MB TEMPERATURES CLIMBING FROM +10C THIS AFTERNOON TO +16C WEDNESDAY AFTERNOON. LEESIDE TROUGH STILL HANGS OUT OVER THE PANHANDLE WEDNESDAY AFTERNOON...SO ISOLATED TO WIDELY SCATTERED THUNDERSTORMS STILL A GOOD BET OUT THAT WAY. FOR THURSDAY...UPPER LOW CURRENTLY OFF THE WASHINGTON STATE COAST MOVES INLAND TO THE IDAHO PANHANDLE. THIS WILL KEEP WINDS STRONG OVER OUR CWFA...BUT 700MB TEMPERATURES COOL SOME...DOWN TO +10 TO +12C. SO THURSDAY SHOULD BE A LITTLE COOLER OVER WEDNESDAY BY A FEW DEGREES. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 230 PM MDT TUE JUN 18 2013 REX BLOCKING PATTERN ACROSS WESTERN NOAM WILL BREAK DOWN EARLY IN THE PERIOD AS THE MEANDERING PACNW CLOSED LOW FILLS AND MOVES OUT ONTO THE NRN ROCKIES/PLAINS. THE DEPTH AT WHICH IT DOES SO WILL BE THE MAIN FORECAST CHALLENGE AND WILL CARRY RESIDUAL IMPACTS TO SENSIBLE WEATHER. ON FRIDAY...UPPER LOW WILL SWING FROM THE IDAHO PANHANDLE INTO WESTERN MONTANA. 12Z OPERATIONAL GFS AND ECMWF ARE FAIRLY SIMILAR IN ITS PLACEMENT NR THE ID/MT STATELINE BY EARLY SATURDAY. WEAK INSTABILITY ACROSS EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. SO HAVE CONFINED CONVECTIVE CHANCES THERE. THIS LOW PRESSURE AREA WILL SWING THROUGH MONTANA DURING THE DAY ON SATURDAY. THE EASTERN PLAINS SHOULD SEE ANOTHER CONVECTIVE DAY ON SATURDAY AS LLVL MOISTURE DEEPENS AND BACKS UP INTO THE EASTERN PLAINS. THIS WILL RESULT IN CAPE VALUES THAT WILL ONCE AGAIN CLIMB ABOVE 2000 J/KG. SATURDAY LOOKS TO PROVIDE THE BEST SEVERE WEATHER POTENTIAL THROUGH THE PERIOD. BY SUNDAY AND MONDAY...THE UPPER LOW EJECTS FROM THE DAKOTAS NORTHEAST TOWARDS HUDSON BAY. THIS SHOULD BRING AN END TO CONVECTIVE ACTIVITY AND BEGIN TO HEIGHTEN FIRE WEATHER CONCERNS FOR LATE IN THE WEEKEND/EARLY NEXT WEEK. FLOW WILL BECOME INCREASINGLY SOUTHWESTERLY AS WELL...WHICH WILL AID IN THE SURFACING OF GUSTIER WINDS ALOFT. H7 TEMPERATURES WILL RANGE BETWEEN 13 AND 15C THROUGH THE UPCOMING WEEKEND AND INCREASE TO 17C BY TUESDAY. HIGH TEMPERATURES WILL REACH GENERALLY IN THE 80S AND LOW 90S THROUGH THE PERIOD...WITH EVEN SOME MID AND POTENTIALLY UPPER 90S OUT ON THE FAR EASTERN PLAINS BY EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1029 AM MDT TUE JUN 18 2013 ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON EXPECTED FOR AIRPORTS FROM KLAR EAST THROUGH THE PANHANDLE. USING THE LATEST HRRR GUIDANCE...TRIED TO NARROW TIMING OF THUNDERSTORM ONSET. INITIALLY A FEW CELLS AROUND KLAR AND KCYS...BUT THEN FORMING A LINE ONCE THE STORMS GET INTO THE PANHANDLE. TIMING LOOKS TO BE EARLY TO MID AFTERNOON AT KLAR AND KCYS...THEN THE LINE DEVELOPING AND MOVING THROUGH THE PANHANDLE SHORTLY AFTER 00Z. DO NOT THINK WE WILL HAVE TO DEAL WITH LOW CEILINGS TONIGHT AS WINDS TURN MORE DOWNSLOPING OFF THE LARAMIE RANGE TONIGHT. && .FIRE WEATHER... ISSUED AT 230 PM MDT TUE JUN 18 2013 ELEVATED TO LOCALLY CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY THROUGH FRIDAY AS HIGH PRESSURE MOVES OFF TO THE EAST AND SOUTHWEST TO WEST WINDS RETURN TO THE AREA. ZONES ALONG AND WEST OF THE LARAMIE RANGE LOOK TO SEE WIDESPREAD WINDS OF 20 TO 30 MPH SUSTAINED WITH GUSTS TO 40 MPH BEGINNING MID MORNING WEDNESDAY THAT WILL PERSIST THROUGH FRIDAY. WINDIEST TIME PERIODS LOOK TO BE LATE MORNING THROUGH SUNSET. AFTERNOON HUMIDITIES OUT WEST WILL FALL TO 5 TO 10 PERCENT WITH POOR OVERNIGHT RECOVERIES WITH THESE STRONG WINDS. EAST OF THE LARAMIE RANGE...WINDS WILL BE LESS WITH HIGHER AFTERNOON HUMIDITIES. SINCE ALL ZONES ARE STILL REPORTING FUELS AS NOT READY FOR RAPID FIRE GROWTH...NO FIRE WEATHER HEADLINES ARE FORECAST FOR TOMORROW OR FRIDAY AT THIS TIME. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...HAHN AVIATION...CLAYCOMB FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 18, 11:30 AM MDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1130 AM MDT TUE JUN 18 2013 WYZ104-105-109>116-191100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1130 AM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS. GUSTY WINDS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH WEDNESDAY THROUGH FRIDAY. THESE GUSTY WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES AND WARM DAYTIME TEMPERATURES TO INCREASE THE FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 191100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1130 AM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ALONG THE LARAMIE RANGE AND MOVE EAST ONTO THE PLAINS DURING THE AFTERNOON. SOME OF THE STORMS EAST OF A LINE FROM DOUGLAS TO CHEYENNE WILL BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. THE THUNDERSTORMS WILL MOVE INTO THE WESTERN NEBRASKA PANHANDLE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED LATE DAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 18, 4:12 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 412 PM MDT TUE JUN 18 2013 WYZ106-107-182300- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY- 412 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 500 PM MDT... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BORDEAUX...OR 13 MILES SOUTH OF WHEATLAND...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... BORDEAUX AROUND 435 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 60 AND 82. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4217 10490 4182 10469 4179 10505 4193 10516 TIME...MOT...LOC 2212Z 241DEG 13KT 4188 10504 RUBIN
Special weather statement, Jun 18, 4:16 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 416 PM MDT TUE JUN 18 2013 WYZ106-107-182300- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY- 416 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 500 PM MDT... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BORDEAUX...OR 13 MILES SOUTH OF WHEATLAND...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HAIL UP TO ONE HALF INCH IN DIAMETER. THIS STORM WILL BE NEAR... BORDEAUX AROUND 435 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 60 AND 82. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4217 10490 4182 10469 4179 10505 4193 10516 TIME...MOT...LOC 2212Z 241DEG 13KT 4188 10504 RUBIN
Local storm report, Jun 18, 4:18 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 15 S WHEATLAND 41.83N 104.96W
06/18/2013 M0.25 INCH PLATTE WY TRAINED SPOTTER
&&
MWEILANDSpecial weather statement, Jun 18, 4:46 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 446 PM MDT TUE JUN 18 2013 WYZ107-108-182315- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 446 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND NORTHWESTERN GOSHEN COUNTIES UNTIL 515 PM MDT... AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF RAWHIDE BUTTES TO 9 MILES SOUTHEAST OF GRAYROCKS RESERVOIR...AND MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... FORT LARAMIE NATIONAL HISTORIC SITE AROUND 500 PM MDT. FORT LARAMIE AROUND 505 PM MDT. JAY EM AND LINGLE AROUND 515 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4261 10427 4197 10424 4200 10472 4253 10475 TIME...MOT...LOC 2246Z 266DEG 15KT 4251 10462 4203 10462 RUBIN
Local storm report, Jun 18, 4:54 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 10 N CHUGWATER 41.90N 104.82W
06/18/2013 M0.25 INCH PLATTE WY NWS EMPLOYEE
&&
MWEILANDSpecial weather statement, Jun 18, 4:57 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT TUE JUN 18 2013
NEZ054-WYZ119-182330-
EAST LARAMIE COUNTY WY-KIMBALL NE-
457 PM MDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND
SOUTHWESTERN KIMBALL COUNTIES UNTIL 530 PM MDT...
AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PANORAMA POINT...OR 31 MILES
SOUTHWEST OF KIMBALL...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
PANORAMA POINT AROUND 515 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4114 10429 4110 10384 4099 10391 4099 10412
4099 10426 4100 10427
TIME...MOT...LOC 2257Z 193DEG 17KT 4094 10411
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:22 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 38 min |
| Jun 17, 6:36 PM MDT | Special Weather Statement | CYS | Niobrara | 54 min |
| Jun 17, 6:58 PM MDT | Special Weather Statement | CYS | Niobrara | 32 min |
| Jun 17, 8:34 PM MDT | Special Weather Statement | CYS | Goshen | 56 min |
| Jun 17, 8:56 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 64 min |
| Jun 18, 1:33 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse | 42 min |
| Jun 18, 3:21 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 18, 4:12 PM MDT | Special Weather Statement | CYS | Platte | 48 min |
| Jun 18, 4:16 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 18, 4:46 PM MDT | Special Weather Statement | CYS | Goshen | 29 min |
| Jun 18, 5:02 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 58 min |
| Jun 18, 5:51 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 54 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.